Add like
Add dislike
Add to saved papers

Iatrogenic Cushing Syndrome from Interaction Between Ritonavir and Oral Budesonide During Direct Acting Antiviral Hepatitis C Therapy.

Direct acting antiviral (DAA) regimens containing ritonavir have been developed to treat hepatitis C, with fewer side effects than that by interferon-based regimens. However prescribers must be aware of drug-drug interactions. There are multiple reports of iatrogenic Cushing syndrome (CS) caused by ritonavir, when used to treat human immunodeficiency virus, increasing the bioavailability of exogenous steroids by inhibiting cytochrome p450 enzymes in the liver and gut wall and thus reducing steroid metabolism. We herein report a novel scenario of CS due to interaction between ritonavir for hepatitis C treatment and oral budesonide for autoimmune hepatitis.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app